# SDR TAOA129609

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Apex Pin
- Part number: 65348784
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, AIRCRAFT BEGAN TO SHIMMY WILDLY.  FOUND NOSE LANDING GEAR TORQUE LINK APEX DISCONNECTED.  LOCKING MECHANISM DEFECTIVE, INSPECTED TORQUE LINKS AND GEAR ASSEMBLY, NO DAMAGE FOUND.  REPLACED TORQUE LINKS APEX PIN PER MM CHAPTER 32-21-21.  (M)
